# SDR COMA9760075

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 857SD1007
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FLAP OPERATION FAILED, LEFT FLAPS INDICATED 0 DEGREES, RIGHT FLAPS INDICATED 2 DEGREES.  REPLACED RIGHT OUTBOARD FLAP DRIVE CABLE ASSEMBLY CABLE WAS FOUND TWISTED.
